# SDR C2XA09IA104

- Difficulty date: April 20, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 7,793 hours, 4,192 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: D10021AD04
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2240, THE CREW REPORTED A HYD 1 LOW QUANTITY IN CLIMB.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE TIGHTENED A LOOSE B-NUT ON THE ELBOW SWIVEL ADAPTER 90 DEGREE BEHIND THE LEFT HYD SERVICE PANEL, SERVICED THE HYDRAULICS, OPERATIONAL; AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
